# SDR AALA202503044592

- Difficulty date: March 3, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N957AN
- Make and model: Boeing 737823
- Aircraft serial: 29541
- Aircraft time: 66,280 hours, 28,351 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY EXIT LIGHTS "NOT ARMED" LENS HAS BULB INOPERATIVE. MAINTENANCE REPLACED BULB AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AAM 33-18-00.
